Cart (Loading....) | Create Account
Close category search window

Bayes parameter estimation for the bivariate Weibull model of Marshall-Olkin for censored data [reliability theory]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jye-Chyi Lu ; Dept. of Stat., North Carolina State Univ., Raleigh, NC, USA

Industrial applications frequently require statistical procedures to analyze life-test data from various sources, particularly in situations where observations are limited. The author develops a Bayes parameter estimation method for bivariate censored data collected from both system and component levels. The bivariate Weibull distribution of Marshall & Olkin (1967) is used to model lifetimes of components in a two-component system. Closed-form Bayes estimators of the model parameters are proposed along with their variances and high-probability density intervals

Published in:

Reliability, IEEE Transactions on  (Volume:41 ,  Issue: 4 )

Date of Publication:

Dec 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.